# SDR SWAA060192

- Difficulty date: January 16, 2006
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N634SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27937
- Aircraft time: 32,132 hours, 26,878 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 1899
- Condition: Dirty
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT MLG UNSAFE LIGHT ILLUMINATED WITH NO GREEN LIGHT.  RECYCLED GEAR HANDLE, ALL INDICATIONS NORMAL.  PERFORMED VISUAL INSPECTION OF LT MLG PROX SENSORS & TARGETS.  CLEANED & CHECKED OPERATION OF MLG SYSTEM.  OPS CHECK OK.
